Publications

Publications

by Roth, R. and Ulbrich, S.
Reference:
Roth, R. and Ulbrich, S.: "A Discrete Adjoint Approach for the Optimization of Unsteady Turbulent Flows", Flow, Turbulence and Combustion, vol. 90, no. 4, pp. 763–783, 2013.
Bibtex Entry:
@article {RothUlbrich2013,
    AUTHOR = {Roth, R. and Ulbrich, S.},
     TITLE = {A Discrete Adjoint Approach for the Optimization
of Unsteady Turbulent Flows},
   JOURNAL = {Flow, Turbulence and Combustion},
  FJOURNAL = {Flow, Turbulence and Combustion},
    VOLUME = {90},
      YEAR = {2013},
    NUMBER = {4},
     PAGES = {763--783},
}
Last change: 06.07.2020 10:11.